MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VAMF3030C100TU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Fever (1858); Hematoma (1884); Pain (1994)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A valiant captivia stent graft was successfully implanted during endovascular treatment of a thoracic aortic aneurysm.During the procedure, a reliant stent graft balloon (rel46) was utilized to enhance contact between the stent graft and the vessel wall.The patient was discharged on the day of the procedure.It was reported on the same date, the patient returned to the emergency department later in the evening, reporting feeling very warm with a temperature of 102 °f.Additionally, the patient experienced ongoing back pain, which the patient thought to be attributed to the hospital beds.The patients white blood cell count was 15.3, which had been fluctuating.Blood cultures pending.The patient was commenced on an antibiotic treatment (vancomycin) the following day.Infection work up was negative.The patient was diagnosed with post implantation syndrome, related to the stent graft placement.The patients condition resolved 3 days later and the patient was then discharged from hospital.Additionally when the patient presented on the same day as the procedure, an incidental finding of a right groin retroperitoneal he maltoma associated with anemia was noted.No action was required for this and it resolved 3 days later.The site assessed the post implantation syndrome as having a causal relationship to the stent graft and possibly related to the index procedure.The sponsor assessed it as possibly related to the index procedure and related to the device.The site and sponsor assessed the hematoma as not related to the study device and possibly related to the study procedure.No additional clinical sequalae were provided and the patient is fine.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19318367
Report Number9612164-2024-02312
Device Sequence Number20731038
Product Code MIH
UDI-Device Identifier00643169347083
UDI-Public00643169347083
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2024
Device Model NumberVAMF3030C100TU
Device Catalogue NumberVAMF3030C100TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date05/15/2024
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age45 YR
Patient SexFemale
Patient Weight91 KG
Patient RaceWhite